# SDR SWIA201439919

- Difficulty date: November 12, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 27,327 hours, 22,732 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL CAUTION AND INBD COOL FAIL STATUS MESSAGE.   INSPECTED WIRING CONNECTIONS FOR PAX DOOR PROXIMITY SWITCHES AND SERVICE DOOR PROXIMITY SWITCHES.  FOUND ACCEPTABLE AT THIS TIME COULD NOT DUPLICATE. OPS CHECKED GOOD.
